# SDR IPXA2016051803559

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 67,433 hours, 10,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Out Of Position
- Location: Ceiling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING L1 DOOR, HOOKED ON EXIT SIGN CAUSING DAMAGE.  R & R CEILING PANEL IAW MM 52-11-02.  OPS CK GOOD.
